# SDR JGVR2025061903

- Difficulty date: June 19, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N387QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800119
- Aircraft time: 16,497 hours, 11,059 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Zone 700
- Part time: 16,497 hours, 11,059 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG TRUNNION HAS AREA OF CORROSION AROUND ADEL CLAMP FOR BRAKE LINES.
